# SDR VNAA202501210020

- Difficulty date: December 18, 2024
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N595NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15408
- Aircraft time: 19,400 hours, 17,248 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT SIDE SEAT RAIL (2 EAS) OF STRG 15RH/STRG 15LH BETWEEN FS669.40 TO FS720.85     CORROSION AT SIDE SEAT RAIL (2EAS) OF STRG 15RH/STRG 15LH BETWEEN FS669.40 TO FS720.85 WAS REMOVED PER CRJ900 SRM 51-21-06-001-001-A01 AND EVALUATED WITHIN LIMITS PER CRJ900 SRM 53-41-49-101-001-A02 FIGURE 53-41-49-991-806.
